# SDR AALA201912029028

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,781 hours, 26,288 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR RIGHT HAND AFT DOOR FORWARD HINGE ARM WORN. REPLACED HINGE PER AMM 32-22-13-400-001.
